Top answers from doctors based on your search:
Disclaimer

hypertensive nerves in legs

A 33-year-old member asked:
Dr. Joseph Kuhn
A Verified Doctor answered
A US doctor answered Learn more
Hard to say: Could be mild infection from scratch or insect bite, especially if tender. Could be bruise or inflammation in superficial vein. Should see your pcp to ... Read More
Dr. Bennett Werner
43 years experience Cardiology
May B serious: The 2 most urgent conditions to be considered are: a clot in the vein of your leg (thrombophlebitis) or an infection of the skin (cellulitis). The tre ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 65-year-old female asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
Cramp: This is a classic cramp. It happens for sevrral reasons. 1. Low potassium from a diuretic. 2. Low salt from diuretic or diet. 3. Fluctuating glu ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Uzma Chaudhry
17 years experience Internal Medicine
Many things: It could be many things. Arthritis or gout or infection are possible. If it is swollen, go to the rheumatologist to get it drained and sent for analys ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Leslie Fleischer
45 years experience Cardiology
Evaluate labs: The diuretic in Zestoretic (lisinopril and hydrocholorthiazide) may deplete both potassium and magnesium, resulting in your symptoms. Alternatively, ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Parul Krishnamurthy
33 years experience Obstetrics and Gynecology
Probably: if the fibroids are large enough, but not necessarily
1
1 thank
A 34-year-old male asked:
Dr. Karen Butler
20 years experience Family Medicine
See doctor: There are many possibilities for the cramping. The fact that you already have some serious medical issues. You should see a doctor for complete evalua ... Read More
A member asked:
Dr. Daniel Weiss
45 years experience Endocrinology
Lasix (furosemide) : Lasix (furosemide) is actually not a very good drug for leg swelling. It lasts only about 4 hours. After it stops working, your kidneys usually hold o ... Read More
7
7 thanks
A 21-year-old female asked:
Dr. Peter Will
Specializes in Cardiology
Side effect: Ankle edema is a side effect of amlodipine. You can't 'combat' it. If the ace caused side effects also then one of the family of arbs may help.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month